BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
7133 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon burst.An fg emerge mr, us 2.50 x 15mm was selected for treatment of the target lesion.During the procedure, the balloon had burst.The device was completely removed from the patient, and another similar device was used to successfully complete the procedure.There were no patient complications.
Event or Problem Description
It was reported that a balloon burst.An fg emerge mr, us 2.50 x 15mm was selected for treatment of the target lesion.During the procedure, the balloon had burst.The device was completely removed from the patient, and another similar device was used to successfully complete the procedure.There were no patient complications.It was later reported that the balloon burst after it was inflated one time up to 12 atm for 8 seconds.The target lesion was 20%-40% stenosed, severely calcified, and moderately tortuous.